MAUDE Adverse Event Report: WESTMED LLC MASK, ADULT AEROSOL, VENTED

WESTMED LLC MASK, ADULT AEROSOL, VENTED
Model Number 0250
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 17 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the front of the piece of the mask where the nebulizer connects to continues to fall off when giving breathing treatments to patients.Respiratory manager stated that she has sent in 5 complaints to her supply chain manager regarding this issue.They have had issues with multiple lot numbers.This sample is a current lot that they have had issues with.Current issue is disrupting workflow as providers are having to go back and fix the mask, put the nebulizer back in, and get more medication due to spilling.Plan to meet with respiratory director and bring samples of other aerosal products.Respiratory manager said she will have samples set to the side.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 17 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "the front of the piece of the mask where the nebulizer connects to continues to fall off when giving breathing treatments to patients" regarding part 0250 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There was 1 other complaint regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver performed risk assessment with rma-20013a revision 8; the most closely associated risk is id r23 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s= 3 (serious) which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is 1 (improbable).Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be low risk per ref-20001-c1 rev2.2.Regulatory/ compliance: reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev2, and there is high brand recognition/customer impact.
 
Event or Problem Description

Brand Name
MASK, ADULT AEROSOL, VENTED
Common Device Name
MASK, ADULT AEROSOL, VENTED
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, mexico 84094
MX   84094
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23330971
Report Number2028807-2025-00027
Device Sequence Number9536236
Product Code BYG
UDI-Device Identifier00709078003769
UDI-Public(01)00709078003769(10)571240
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250
Device Catalogue NumberN/A
Device Lot Number571240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown